Extreme Cold/Wind Chill, De Kalb
- When
- January 27, 7:15 AM CST to January 28, 9:00 AM CST
- Where
- De Kalb forecast zone
- Reported by
- AWOS
- Coordinates
- 41.894, -88.770 (the zone’s center; the record gives no point)
Following a strong arctic front, temperatures plummeted across northern Illinois with breezy conditions leading to wind chill values falling into the -30 F to -35 F range. An elderly woman died due to complications of hypothermia and cold exposure.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Following a strong arctic front, temperatures plummeted across northern Illinois with breezy conditions leading to wind chill values falling into the -30 F to -35 F range. An elderly woman died due to complications of hypothermia and cold exposure.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jan 27, 7:14 AM CST, 1 minute earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
714 AM CST MON JAN 27 2014
.DISCUSSION...
335 AM CST
IN THIS REMARKABLY RELENTLESS WINTER OF 2013-2014...WE START OUT
WITH ANOTHER SHOT OF DANGEROUSLY COLD CHIBERIAN AIR. WITH OVERALL
QUIET WEATHER CONDITIONS UNTIL LATER THIS WEEK...PRIMARY CONCERN IN
THE SHORT TERM IS HOW COLD TEMPERATURES AND WIND CHILLS WILL BE
TODAY THROUGH TUESDAY BEFORE MODERATION COMMENCES. WE MAY GET INTO
MORE OF AN ACTIVE PERIOD LATE IN THE WORK WEEK INTO THE
WEEKEND...THOUGH RUN TO RUN DIFFERENCES IN THE EXTENDED RANGE
GUIDANCE HAVE BEEN FAIRLY SIGNIFICANT.
TODAY...
00Z RAOBS WELL SAMPLED THE IMPRESSIVELY COLD AIR MASS PLUNGING
SOUTHWARD BEHIND YESTERDAY EVENING'S IMPRESSIVE ARCTIC FRONT THAT
BROUGHT WIDESPREAD NEAR BLIZZARD TO BLIZZARD CONDITIONS IN OPEN
AREAS. 850 MB TEMPERATURES UPSTREAM WERE IN THE LOW-UPPER MINUS 20S
CELSIUS. IN THIS HIGHLY AMPLIFIED PATTERN WE ARE IN...THE DEEP UPPER
TROUGH OFFER EASTERN NOAM WILL CONTINUE TO FORCE THE UPSTREAM AIR
MASS SOUTHWARD TODAY. AS A RESULT...AS 850/925 MB TEMPS PLUNGE TO
THE MID-UPPER MINUS 20S C BY MID-DAY...TEMPERATURES WILL CONTINUE TO
FALL THROUGH ABOUT THAT TIME...BEFORE A CLIMB OF MAYBE A FEW DEGREES
IN THE AFTERNOON HOURS. EXPECT DAYTIME TEMPERATURES IN THE -2 TO -10
RANGE. AS THE ARCTIC HIGH WILL BE START THE DAY WELL OFF TO THE
NORTHWEST WITH STRONG LOW PRESSURE OVER THE EASTERN LAKES...GUSTY
WNW WINDS WILL ONLY SLOWLY SUBSIDE. THIS WILL KEEP WIND CHILL
VALUES IN MANY AREAS BELOW -30 EVEN IN THE EARLY AFTERNOON. THE
GUSTY WINDS WILL ALSO KEEP AREAS OF BLOWING SNOW GOING IN OPEN
AREAS...WHICH COULD RESULT IN BRIEF SIGNIFICANT VSBY
REDUCTIONS...BUT WILL LET WSW EXPIRE AT 12Z. PLAN TO HIT THE
BLOWING/DRIFTING SNOW IN THE WIND CHILL WARNING TEXT.
TONIGHT...
EVEN IN THE JANUARY 6-7 BLAST OF TRUE ARCTIC AIR...THE SYNOPTIC
SET-UP WAS NOT FAVORABLE FOR RADIATIONAL COOLING AND THUS LOWS
WERE NOT AS COLD AS THEY COULD HAVE BEEN. JANUARY 16 2009 IS A
DECENT ANALOG FOR THE SURFACE SET-UP TONIGHT AND THAT NIGHT HAD
THE COLDEST LOWS OF THE ENTIRE 2000S SO FAR...INCLUDING -25 AT RFD
AND -18 AT ORD. WITH THE CENTER OF THE ARCTIC HIGH SLIDING TO
WEST-CENTRAL ILLINOIS OVERNIGHT AND SKIES EXPECTED TO REMAIN
CLEAR...WINDS SHOULD DROP OFF ENOUGH TO ENABLE TEMPERATURES
POTENTIALLY AT OR EVEN COLDER THAN THE MORNING OF 1/16/09. 850
MB/925 MB TEMPS TOMORROW AM COULD BE A FEW DEGREES COLDER THAN
THEN. ALSO EXPECTING WIND SPEEDS TO AVERAGE 5 TO 8 KTS...WHICH IS
ABOUT WHERE THEY WERE AT IN 09. IF CONFIDENCE INCREASES DURING THE
DAYSHIFT ON WINDS DECOUPLING FURTHER THAN THIS...THIS WILL
INCREASE CONFIDENCE IN SEEING THE FORECAST LOWS. OVERALL...DID NOT
MAKE HUGE CHANCES...BUT TWEAKED A FEW OUTLYING LOCATIONS AND
FAVORED COLD SPOTS DOWN A DEGREE. THE POTENTIAL EXISTS FOR CHICAGO
TO SEE A 20 BELOW ZERO READING FOR ONLY THE 16TH TIME...BUT KEPT
ORD AT -19 FOR NOW. DESPITE LIGHTER WINDS...AIR TEMPS IN MID TEENS
TO LOW 20S BELOW ZERO WILL YIELD WIND CHILLS OF 30-40 BELOW. BEST
ADVICE IS TO PUT OFF PROLONGED OUTDOOR ACTIVITIES UNLESS
ABSOLUTELY NECESSARY AND SPEND AS LITTLE TIME OUTSIDE AS POSSIBLE.
TUESDAY THROUGH WEDNESDAY NIGHT...
AFTER THE BITTERLY COLD START TO TUESDAY...AIR MASS WILL ACTUALLY
REMAIN FAIRLY STEADY STATE IN TERMS OF TEMPERATURES ALOFT.
THEREFORE...DAYTIME TEMPS WILL ONLY RANGE FROM A FEW DEGREES BELOW
ZERO TO A FEW DEGREES ABOVE IT. MAY BE ABLE TO TURN WIND CHILL
WARNING INTO WIND CHILL ADVISORY WITH VALUES LARGELY 20 TO 30
BELOW...BUT THIS IS STILL DANGEROUS COLD TO BE OUT IN. THE ARCTIC
HIGH WILL SLIDE FARTHER SOUTHEAST TUESDAY NIGHT...SO WITH WAA
ALOFT...SURFACE WIND SPEEDS WILL DETERMINE HOW MUCH TEMPERATURES
CAN DROP OFF OVERNIGHT BUT STILL LIKELY SUBZERO EVERYWHERE.
CONTINUED SOUTHWEST FLOW WILL FINALLY ALLOW US TO EMERGE FROM THE
DEEP FREEZE ON WEDNESDAY AS HIGHS REACH THE HIGH TEENS AND LOW 20S
ABOVE ZERO. ANOTHER DEEP CLIPPER SYSTEM WILL SKIRT ALONG THE US
CANADIAN BORDER WEDNESDAY NIGHT. INCREASING SOUTHWEST WINDS AND
FURTHER WARMING ALOFT WILL LIKELY RESULT IN TEMPS WARMING
OVERNIGHT.
THURSDAY THROUGH SATURDAY...
UPPER PATTERN ACROSS THE REGION WILL TRANSITION TO MORE OF A WEST TO
WEST-SOUTHWEST FLOW ALOFT AS RIDGING INCREASES ALONG THE SOUTHEAST
COAST. DEEP CLIPPER LIFTING TOWARD HUDSON BAY ON THURSDAY WILL SEND
COLD FRONT TOWARD AREA. THIS WILL KEEP THE MODERATING TREND GOING
FOR ANOTHER DAY. DECENT OPERATIONAL MODEL CONSISTENCY IN POTENTIAL
FOR A PERIOD OF WAA/ISENTROPIC ASCENT INDUCED PERIOD OF SNOW AHEAD
OF FRONT...SO MAINTAINED BLENDED INITIALIZATION CHANCE POPS.
QUESTION THEN BECOMES WHAT HAPPENS NEXT. LOW PRESSURE OVER THE
SOUTHERN PLAINS DEPENDING ON ORIENTATION OF WARM FRONTAL TROUGH
AXIS...COULD KEEP BOUNDARY PARKED OVER THE AREA. AS FAST MOVING
MIDLEVEL DISTURBANCES PASS ACROSS REGION...COUPLED WITH SOME SUPPORT
FROM FAST UPPER JET...COULD ACTUALLY KEEP PROLONGED SNOW GOING UNTIL
SOUTHERN PLAINS LOW FINALLY EJECTS NORTHEAST BY FRIDAY INTO
SATURDAY. THIS IS THE SCENARIO PORTRAYED BY THE 00Z EURO AND TO
LESSER EXTENT 00Z GGEM. PREVIOUS RUNS OF GFS HAD SHOWN A SIMILAR
SCENARIO...BUT LATEST RUN KEEPS FEATURES SHIFTED SOUTH ENOUGH TO
MISS MOST OF THE CWA AFTER PSBL THURSDAY LIGHT SNOW. AS A NOD TO
ECMWF AND GEM...BROUGHT SLIGHT POPS A BIT FARTHER NORTH THURSDAY
NIGHT AND FRIDAY...FOLLOWED BY CHANCE POPS ON SATURDAY. THIS PERIOD
IS CERTAINLY ONE TO WATCH. TEMPERATURES WILL BE DICTATED BY EXACT
CONFIGURATION...AND A FARTHER SOUTH BAROCLINIC ZONE WOULD RESULT IN
A FAIRLY COLD THURSDAY NIGHT AND FRIDAY.
BEYOND DAY 7...PATTERN MAY BECOME EVEN MORE INTERESTING AS WESTERN
TROUGH DEEPENS (-PNA) AND SOUTHWEST FLOW ALOFT + JET STREAM ENERGY
EMANATING FROM DESERT SOUTHWEST COULD ENABLE A STRONGER MORE
MOISTURE LADEN DISTURBANCE TO FORM SOMEWHERE OVER THE MIDDLE OF THE
COUNTRY BY EARLY NEXT WORK WEEK. CONTINUED RIDGING UP TO ALASKA WILL
LIKELY TO KEEP COLD AIR DISCHARGE GOING INTO CENTRAL CONUS...SO ANY
SYSTEM LIKELY TO HAVE COLD AIR AND A SHARP BAROCLINIC ZONE TO WORK
WITH DUE TO AMPLIFIED RIDGING OVER THE SOUTHEAST CONUS. STAY
TUNED.
RC
&&
.CLIMATE...
DAILY TEMPERATURE RECORDS:
CHICAGO ROCKFORD
JAN 27...
RECORD LOW MIN TEMP -10 -13
RECORD LOW MAX TEMP -1 -2
JAN 28...
RECORD LOW MIN TEMP -13 -22
RECORD LOW MAX TEMP -3 -5
JAN 29...
RECORD LOW MIN TEMP -16 -20
RECORD LOW MAX TEMP -6 -9
DEUBELBEISS
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 14Z...
* BLOWING AND DRIFTING OF SNOW.
LENNING
//DISCUSSION...UPDATED 12Z...
CONDITION RAPIDLY IMPROVED BACK TO VFR OVERNIGHT WITH BLOWING AND
DRIFTING OF THE SNOW BEING THE PRIMARY CONCERNS HEADING INTO TODAY.
BREEZY WNW WINDS WITH GUSTS INTO THE LOW TO MID 20 KT RANGE ARE
EXPECTED TO PERSIST THROUGH THE DAY. AREA OBSERVATIONS SHOW ONLY
VERY PATCHY AREAS WHERE BLOWING SNOW IS REDUCING VSBY BELOW
6SM...AND THE LIKELIHOOD OF IT OCCURRING IS NOT EXPECTED TO INCREASE
ANY AS WINDS SHOULD BE FAIRLY STEADY STATE THROUGH THE DAY. COLD AIR
STRATOCU MAY DEVELOP TODAY...BUT FORECAST SOUNDINGS SHOW A FAIRLY
DRY AIRMASS MOVING IN AND EXPECT COVERAGE TO STAY FEW-SCT AT BEST.
WINDS WILL FURTHER DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS
SOUTH OF THE TERMINALS.
BMD
//ORD AND MDW CONFIDENCE...UPDATED 14Z...
* HIGH CONFIDENCE IN ALL ELEMENTS.
LENNING
//OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z...
TUESDAY NIGHT THROUGH WEDNESDAY...VFR.
THURSDAY THROUGH SUNDAY...PERIODIC CHANCES FOR SNOW. MVFR/IFR
POSSIBLE.
BMD
&&
.MARINE...
244 AM CST
CONDITIONS WILL GRADUALLY CONTINUE TO IMPROVE TODAY BEHIND A
DEPARTING ARCTIC COLD FRONT. WHILE STILL SEEING REPORTS OF GUSTS TO
AROUND 45 KT EARLY THIS MORNING...WINDS ARE EXPECTED TO FALL BELOW
GALES BY MID TO LATE MORNING...BUT WILL THEN REMAIN GENERALLY IN THE
25-30KT RANGE THROUGH MIDWEEK. WITH BITTERLY COLD TEMPERATURES IN
PLACE WITH 30 KT WINDS...A HEAVY FREEZING SPRAY WARNING REMAINS IN
EFFECT. A CLIPPER SYSTEM SKIRTING ACROSS THE NORTHERN LAKES REGION
MIDWEEK MAY LEAD TO ANOTHER PERIOD OF GALES WEDNESDAY EVENING/NIGHT.
HIGH PRESSURE WILL THEN BUILD INTO THE UPPER MIDWEST NEAR LAKE
MICHIGAN LATE IN THE WEEK INTO EARLY NEXT WEEKEND ALLOWING AT LEAST
A BRIEF LULL IN THE BREEZY CONDITIONS.
BMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND CHILL WARNING...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ020-ILZ022-ILZ023 UNTIL 9 AM
WEDNESDAY.
WIND CHILL WARNING...ILZ019-ILZ021-ILZ032-ILZ033-ILZ039 UNTIL
NOON TUESDAY.
IN...WIND CHILL WARNING...INZ001-INZ002-INZ010-INZ011 UNTIL 9 AM
WEDNESDAY.
WIND CHILL WARNING...INZ019 UNTIL NOON TUESDAY.
LM...GALE WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-LMZ742-
LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876-LMZ878 UNTIL 9 AM MONDAY.
HEAVY FREEZING SPRAY WARNING...LMZ080-LMZ261-LMZ362-LMZ364-
LMZ366-LMZ563-LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-
LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878
UNTIL 4 AM WEDNESDAY.
HEAVY FREEZING SPRAY WARNING...LMZ740-LMZ741-LMZ742-LMZ743-
NEARSHORE GARY TO MICHIGAN CITY IN UNTIL 10 PM MONDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 429 AM CST MON JAN 27 2014 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 281030- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 429 AM CST MON JAN 27 2014 /529 AM EST MON JAN 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. SUBZERO TEMPERATURES AND GUSTY WINDS WILL RESULT IN DANGEROUS WIND CHILL VALUES OF 25 TO 35 BELOW ZERO TODAY AND 30 TO 45 BELOW ZERO TONIGHT. LOCALIZED RIVER FLOODING WILL REMAIN POSSIBLE...ESPECIALLY NEAR ANY ISOLATED ICE JAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DANGEROUS WIND CHILL VALUES OF 30 BELOW TO AS COLD AS 45 BELOW ZERO WILL OCCUR ON TUESDAY MORNING. WIND CHILL VALUES AS COLD AS 20 TO 30 BELOW ZERO WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING. LOCALIZED RIVER FLOODING WILL REMAIN POSSIBLE...ESPECIALLY NEAR ISOLATED ICE JAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-281030- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 429 AM CST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS WILL GRADUALLY TAPER THIS MORNING...THEN WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH THE EVENING. HEAVY FREEZING SPRAY WILL OCCUR THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE TUESDAY...AND AGAIN WEDNESDAY EVENING THROUGH EARLY THURSDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-281030- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 429 AM CST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS WILL GRADUALLY TAPER THIS MORNING. HEAVY FREEZING SPRAY WILL OCCUR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY FREEZING SPRAY WILL CONTINUE THROUGH TUESDAY NIGHT. A SHORT PERIOD OF GALES IS POSSIBLE TUESDAY EVENING...MAINLY ACROSS NORTHERN LAKE MICHIGAN. GALES ARE MORE LIKELY ACROSS THE ENTIRE LAKE WEDNESDAY EVENING THROUGH THURSDAY MORNING. && RC/BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The national radar mosaic for the moment the first event began.
9 extreme cold/wind chill. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Extreme Cold/Wind Chill, Cook | 2014-01-28 | 86 | Female | Permanent Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2014Every state in 2014This day in weather historyWarnings in Illinois, January 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 495849, 495846, 495851, 495850, 495847, 495848, 495854, 495852, 495853.